MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H 01.18.143 HA COATED LAT STEM SIZE 3; HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H 01.18.143 HA COATED LAT STEM SIZE 3; HIP STEM
Model Number 01.18.143
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 february 2022.Lot 166437: (b)(4) items manufactured and released on 28-feb-2017.Expiration date: 2022-02-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2018.
 
Event or Problem Description
The patient was under a lot of pain and there was no osseointegration.Stem and head were revised successfully 4 years and 3 months after primary.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d manager: during the analysis it is visible that approximately half of the stem body is covered with ha coating meaning that the stem was not correctly osseointegrated with the patient bone.Some signs and scratches are present on the neck surface probably due to revision surgery.It is not possible to determine the root cause of incorrect stem osseointegration.

Brand Name
AMISTEM H 01.18.143 HA COATED LAT STEM SIZE 3
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13791072
Report Number3005180920-2022-00169
Device Sequence Number1661081
Product Code LZO
UDI-Device Identifier07630030804199
UDI-Public07630030804199
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2022
Device Model Number01.18.143
Device Catalogue Number01.18.143
Device Lot Number166437
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite